# SDR SIMA20130715014

- Difficulty date: July 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,278 hours, 31,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT FLOOR PLANEL 251DF BROKEN OFF.  INSTALLED  CONNECTOR IAW SWPM 20-21-00, STEP 5.
